# SDR DXTA2012080305074

- Difficulty date: July 5, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 6,578 hours, 4,033 cycles
- Engine: Pwc PW306A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Gouged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN ENTRY DOOR DAMPER LOWER ARM HAS BEEN CONTACTING WEB AT FS 5727 DURING NORMAL OPERATION OF MED, RESULTING IN GOUGES ON THE WEB AND A CRACK EMANATING FORWARD OT THE EDGE OF THE WEB.  ARE REQUESTING AN ENGINEERING DISPO TO REPAIR THE WEB.  IF A REPAIR DOUBLER IS GOING TO BE REQUIRED, WE REQUEST IT BE INSTALLED ON THE INBD SIDE OF THE WEB, DUE TO THE CLOSE TOLERANCE BETWEEN THE MED DAMPER ARM AND THE WEB.
